# SDR SWIA200312232

- Difficulty date: August 2, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 10,664 hours, 9,772 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 70609
- Part serial: 174
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH2/ MACH TRIM MESSAGE ON TAXI OUT.  REMOVED AND REPLACED HSTCU WITH A SERVICEABLE UNIT IAW MM 27-41-01.  REMOVED AND REPLACED COPILOTS STAB TRIM SWITCH WITH A SERVICEABLE UNIT IAW MM 27-41-05.  NR 2 PN 309-4334
